دانشگاه آزاد اسلامی واحد زنجان
نسخه چاپی

اصغر مددی

اطلاعات تماس
مرتبه علمی
استادیار
دانشکده
دانشکده علوم پایه وپزشکی
گروه ریاضی - آمار
درباره
آخرین به روزرسانی: 2031/06/03

1.

Ph.D


ریاضی محض- جبر, دانشگاه زنجان, زنجان, ایران, 1393
2.

M.S


ریاضی محض, دانشگاه علوم پایه زنجان, زنجان, ایران, 1388
3.

B.Sc


ریاضی محض, دانشگاه زنجان, زنجان, ایران, 1386
1.

فارسی


صحبت: Native, خواندن: Native, نوشتن: Native
2.

انگلیسی


صحبت: Medium, خواندن: Good, نوشتن: Good
3.

عربی


صحبت: Medium, خواندن: Good, نوشتن: Good
4.

ترکی آذری


صحبت: Native, خواندن: Native, نوشتن: Native

B.Sc

1.

آمار استنباطی


B.Sc.
2.

آمار و کاربرد آن در مدیریت


B.Sc.
3.

آمار و احتمال مهندسی


B.Sc.
4.

ریاضیات و آمار


B.Sc.
5.

ریاضی مهندسی


B.Sc.
6.

معادلات دیفرانسیل


B.Sc.
7.

ریاضی عمومی 2


B.Sc.
8.

ریاضی عمومی1


B.Sc.

مقالات

English

1.

Cartan-Brauer-Hua type conditions over the division rings with involution


Authors: A. Madadi
52nd Annual Iranian Mathematics Conference , Year. 2021,
2.

Rings with specific Lie ideals


Authors: A. Madadi
52nd Annual Iranian Mathematics Conference, Year. 2021,
3.

Some notes on Lie ideals in division rings


Authors: M. Aaghabali, M. Ariannejad and A. Madadi
Journal of Algebra and Its Applications (ISI), Vol.16, No.11, Year. 2018,
4.

Invariance conditions on substructures of division rings


Authors: M. Aaghabali, M. Amiri, M. Ariannejad and A. Madadi
Journal of Algebra and Its Applications (ISI), Vol.15, No.4, Year. 2016,
5.

Conditions on Lie ideals in rings


Authors: M. Aaghabali, M. Amiri, M. Ariannejad and A. Madadi
Journal of Algebra and Its Applications (ISI), Vol.15, No.5, Year. 2016,
6.

Perfect matching of 3-uniform hypergraphs


Authors: A. Madadi and R. Zaare-Nahandi
Electronic Notes in Discrete Mathematics, Vol.45, Year. 2014,
7.

Cohen-Macaulay r-partite graphs with minimal clique cover


Authors: A. Madadi and R. Zaare-Nahandi
Bulletin of the Iranian Mathematical Society (ISI), Vol.40, No.3, Year. 2014,
8.

Vector space generated by the multiplicative commutators of a division ring


Authors: M. Aghabali, S. Akbari,, M. Ariannejad and A. Madadi
Journal of Algebra and Its Applications (ISI), Vol.12, No.8, Year. 2013,
9.

Some studies on Lie ideals


Authors: A. Madadi
42nd Annual Iranian Mathematics Conference, Year. 2011,
10.

Some studies on a commutativity condition


Authors: M. Ariannejad and A. Madadi
21st Algebra Seminar of Iran , Year. 2010,
1.

انجمن ریاضی ایران


Activity Type:Member
1. Noncommutative Algebra
2. Simplicial Complexes
3. Cohen-Macaulay Rings
Top